The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Mathematical Geoscience Group" and Year is 2004

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Moroz, I. M. (2004) The Malkus-Robbins dynamo with a nonlinear motor. International Journal of Bifurcation and Chaos, 14 (8). pp. 2885-2892.

This list was generated on Sun Nov 23 14:13:24 2014 GMT.